# SDR AALA20020626

- Difficulty date: May 7, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N1420D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11403
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOOR FRAME BL 600L, CORROSION TOP SURFACE, STATION 3845-4610.  INSTALLED NEW FLOOR FRAME AT BL 600L, STATION 3845-4610, PER 53-30-02=SR01.  (M)
